Multiple sign-changing solutions for some m-point boundary-value problems
MetadataShow full metadata
In this paper, we show existence results for multiple sign-changing solutions for m-point boundary-value problems. We use fixed point index and Leray-Schauder degree methods.
CitationXu, X. (2004). Multiple sign-changing solutions for some m-point boundary-value problems. Electronic Journal of Differential Equations, 2004(89), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.